# SDR SWAA2025021285906

- Difficulty date: January 14, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 57,792 hours, 31,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; ZEE SIDEPLATE BS 396 TO 500D LBL 23 HAS CORROSION (MARKED).<[01] REMOVED AND REPLACED SIDEWALL SUPPORT BS 396 TO BS 500D RBL 23 WL 156  IAW SRM 51-40-05 AND SRM 53-00-53-2R-6 AND DWG #143A7500 REV: -;[02] VERIFIED ACTION ITEMS AND TASK CARD COMPLETED.;[03] VERIFIED ACTION ITEMS AND TASK CARD COMPLETED.
